Originally Posted by Seraph
Warfarin and medications like that are often responsible for abnormal bleeding. A lung infection can produce bloody sputum too, so a combination of the two would be fairly scary. Go to the doctor.
Dear seraph,thanks for responding to my letter.I hope all is going well for you.
My other post is titled different doctor opinions,which also is about my brother.
I asked my brother if he had told his doctor about the blood sputum, and he thought he had,but he cant be sure,his memory is so much worse since his blackout.
My brothers doctor and i, had a disagreement some years ago, and i do not wish to discuss my brothers health with his doctor.
When my brother was an inpatient in hospital i found all the doctors very helpful,and friendly. They organised a lot of scans.One scan of my brothers carotid artery showed medium blockage,his heart has checked out satisfactory so far, but more tests are to be done.
The concern of mine is his lungs,and his GP,who put him back on to the dilatrend tablets,after the hospital doctors warning my brother not to take them ever again.
My brother is to have another lung scan done in 16 days,i hope everything will be allright.Best wishes from bess01.